MathSciNet Relay Station
MathSciNet bibliographic data
MR330431 (48 #8768) 30A32
Al-Amiri, Hassoon S. On the radius of starlikeness of certain analytic functions. Proc. Amer. Math. Soc. 42 (1974), 466–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement